Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287122] of Ingrid Daubechies

Papers Published

  1. Klauder, JR; Daubechies, I, Quantum Mechanical Path Integrals with Wiener Measures for all Polynomial Hamiltonians, Physical Review Letters, vol. 52 no. 14 (1984), pp. 1161-1164, ISSN 0031-9007 [doi]
    (last updated on 2017/12/13)

    Abstract:
    We construct arbitrary matrix elements of the quantum evolution operator for a wide class of self-adjoint canonical Hamiltonians, including those which are polynomial in the Heisenberg operators, as the limit of well defined path integrals involving Wiener measure on phase space, as the diffusion constant diverges. A related construction achieves a similar result for an arbitrary spin Hamiltonian. © 1984 The American Physical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320